# SDR A6WA201911147006

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312119
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT RAIL FROM FS 409+128 TO 559 HAS CORROSION. REPLACED  AIRCRAFT REMOVED FROM SERVICE  REPLACED RH FLOOR SEAT RAIL FROM FS 409+128 TO 559 IAW CRJ 200 AMM 53-01-11
